# SDR UHLA2013051600172

- Difficulty date: May 16, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 21,802 hours, 14,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER SHELF PANEL AT FR87.  R & R NEW CENTER SHEAR WEB IAW SRM 53-23-10.
